# SDR GLBA2013071200715

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 34,757 hours, 41,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 509.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE AFT FUSELAGE FRAME AT BS 509.5 AND STRINGER 3L IN THE FLANGE BEND RADIUS, 1.25" IN LENGTH.   REPAIRED IAW EO 13-1900-53-048.
